# SDR AALA20110112TUL02

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 36,396 hours, 16,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON FRAME AT STATION 1271 NEAR LONGERON 30.  INSTALLED J ANGLE DOUBLER PER AARD 53-10-00-14 FIGURE 1 SHEET 1.
